# SDR USAA010589

- Difficulty date: May 31, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER HINGE FITTING CORRODED 1 SQUARE INCH, LEFT HORIZ STAB REAR SPAR, LOWER ATTACH POINT LUG.  REWORKED PER EA 69633.  (M)
